On the k-error linear complexity of cyclotomic sequences
Hassan, Aly and Meidl, Wilfried and Winterhof, Arne (2007) On the k-error linear complexity of cyclotomic sequences. Journal of Mathematical Cryptology, 1 (3). pp. 283-296. ISSN 1862-2976
Exact values and bounds on the k-error linear complexity of p-periodic sequences which are constant on the cyclotomic classes are determined. This family of sequences includes sequences of discrete logarithms, Legendre sequences and Hall's sextic residue sequence.
Repository Staff Only: item control page